# SDR SWIA202155374

- Difficulty date: January 11, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 36,244 hours, 23,097 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Brake Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT MESSAGE ON APPROACH.  RIGHT OUTBOARD BRAKE INDICATED 14.  MESSAGE CLEARED PRIOR TO IMITATING QRH, THEN MESSAGE RETURNED WITH AN INDICATION OF 8.  COMPLIED WITH QRH.  MESSAGE CLEARED.  FOUND RIGHT OUTBOARD BRAKE TEMP SENSOR CANNON PLUG LOOSE.  SECURED RIGHT OUTBOARD BRAKE TEMP.  SENSOR CANNON PLUG, PER CRJ900 AMM 32-46-01.  PERFORMED OPERATIONAL TEST OF THE BRAKE TEMPERATURE MONITORING SYSTEM, IN REF TO CRJ90 AMM 32-46-00.  OPERATIONS TEST GOOD, NO DEFECT NOTED AT THIS TIME.
